Results 1 to 2 of 2
Which remedies/meds do you think can help me with my addition?
  1. #1
    StayingHopeful90 is offline Junior Member
    Join Date
    Apr 2015
    Posts
    29

    Default Which remedies/meds do you think can help me with my addition?

    Hi everyone, I am going to make this as straight forward as possible and then tell my story more in detail down the road. To make a long story short, I really started abusing drugs for about 3 years..as you all know, it was just for fun.. And then I realized this is no fun anymore. I have been taking 2-4 perc 10s a day along with 1-3 1mg zanex to help me calm down and I cannot go into work exhausted and not focused especially as being in the HR dept.. So now Im taking ADD meds too.. I want to stop all of this asap. Any suggestions? Certain remedies that may have worked for you? Anyone ever try withdrawal ease? Any advice would help- thanks!!

  2. #2
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,277

    Default

    Read up on this board and learn about these drugs, then make a plan to get off them.

    The xanax you should not quit suddenly. You should taper very slowly. The percosets you can quit immediately (cold turkey). It won't be fun but is not dangerous. Plan to take a few days to have "the flu".

    I don't have experience with ADD meds so can't advise you on that but if it was the last drug you added then maybe it should be the first you remove. Get it out of the way, then tackle the others.

    Continue the xanax while you go through perc withdrawals at whatever dosage you take now but do not increase the dose. Wait til you are well past perc withdrawal, then start reducing xanax. If you have been taking 1-3 mg xanax for three years you should taper very slowly and take a long time to taper off. Several weeks or months of gradually reducing dosage.

    While going through perc withdrawal there is something called Thomas recipe which you can search this site and find it. For the slow xanax taper just time and taking it gradually along with general healthy lifestyle habits. Sleep is a problem getting off these drugs so do not have high expectations. You will feel bad for a while but it does get a whole lot better eventually. You just have to commit to doing it and make the decision to want it.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22